# SDR SWIA2023011367089

- Difficulty date: November 21, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R38303253
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT-OUT, LOWER SILL HAS MULTIPLE AREA'S OF CORROSION.   REPAIRED SERVICE DOOR CUT-OUT, LOWER SILL F CORROSION REF SRM 51-42-21 REV 39, SRM 51-42-36 REV 39,  SRM 51-42-10, REV 39,, DWG 601R38303 REV AR. OPS CHECKED GOOD. C/W 51-900-1003-SKY.
